# SDR YENA2021121300833

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 008
- Aircraft time: 42,296 hours, 27,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: 1040051
- Condition: Deployed
- Location: L2-Slide
- Part time: 36,064 hours, 23,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1274, CHS-JFK. WHILE T/C C2514012-01 "DOOR SLIDE FIRING CABLE TENSION", THERE WAS A INADVERTENTLY SLIDE DEPLOYMENT ON L2 DOOR ; R/R L2 DOOR SLIDE IAW AMM 25-65-01.
